We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

A polynomial Zsigmondy theorem.

Flatters, A. and Ward, T. (2011) 'A polynomial Zsigmondy theorem.', Journal of algebra., 343 (1). pp. 138-142.


We find an analogue of the primitive divisor results of Bang and Zsigmondy in polynomial rings.

Item Type:Article
Keywords:Zsigmondy theorem, Polynomial ring, Primitive divisor.
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:NOTICE: this is the author’s version of a work that was accepted for publication in Journal of algebra. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of algebra, 343/1, 2011, 10.1016/j.jalgebra.2011.07.010
Record Created:11 Oct 2012 15:05
Last Modified:12 Feb 2014 14:48

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library